Nitetime Cold-Flu Relief Soft Gels 16/Ct

$5.00

922-90639 – Nitetime Cold-Flu Relief 16/Ct

instock

Description

Nitetime Cold-Flu Relief 16/Ct – Temporarily relieves common cold and flu symptoms: cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever; runny nose and sneezing.

ES: Alivio de Noche Resfirado y Gripe GenéŽrico 16/Ct

922-90639 ACTIVE INGREDIENTS: Acetaminophen 325mg, Dextromethorphan HBr 15mg, Doxylamine succinate 6.25mg

922-90639 INACTIVE INGREDIENTS: D and C yellow No. 10, edible ink, FD and C blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.